# SDR SWAA2020100517066

- Difficulty date: September 20, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1672 INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1672 WITH SERVICEABLE BATTERY PACK AND PERFORMED GOOD INSTALLATION TEST, PER AMM 33-51-06-960-805 AND SSM 33-51-14.
